# SDR SWIA201334022

- Difficulty date: July 16, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 29,382 hours, 23,953 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Lt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 HYDRAULIC SYSTEM LOST ALL FLUID WHILE STARTING ENGINES.  HYDRAULIC SYNOPTIC PAGE INDICATES 0% FLUID RESERVOIR.  FLT#2612 REPLACED CHAFED LT SPOILERS RETURN LINE & FLEXIBLE LINE IN LT WING ROOT FOR NR 2 SPOILER SYSTEM IAW AMM.
